Mathematische Annalen

, Volume 306, Issue 1, pp 341–352

Actions of discrete groups on nonpositively curved spaces

Authors

  • Michael Kapovich
    • University of Utah
  • Bernhard Leeb
    • Mathematisches InstitutUniversität Bonn
Article

DOI: 10.1007/BF01445254

Cite this article as:
Kapovich, M. & Leeb, B. Math. Ann. (1996) 306: 341. doi:10.1007/BF01445254

Mathematics Subject Classification (1991)

20F3251K1053C1557M50
Download to read the full article text

Copyright information

© Springer-Verlag 1996